Date: 2005-11-22 04:34:39 UTC
Subject: [ferrethealth] Re:My ferret''s health
Well that gives me some insight as to what may be causing her elevated liver levels, what exactly is pedipred used for? the directions said to give .3cc daily on a continual basis after her surgery in July... and the doctor knows she is still taking it and has not told me to stop... should i stop this? I don't understand why ahe is losing her hair if both adrenal glands were supposibly removed? She is getting a monthy precortinin injection? is this enough? The melatonin did not seem to work in making any new hair grow back. She was taking .5cc's twic a day. Some time once a day.
> The hair loss is most likely due to adrenal gland
> disease. Thus it is time to treat her with Lupron
> and/or melatonin.
> Now why are you giving her the pred at night?
> Pred can cause liver enzymes to be elevated.
> Hope that helps,
> Jerry Murray, DVM
Whatever you Wanadoo, click below:
If you want to share pictures, use the calendar, or start a vote
To leave the group, email: firstname.lastname@example.org
Report abuse http://www.smartgroups.com/text/abusereport.cfm?gid%3D1423922&mid%3D16037